# SDR IPXA2025032041995

- Difficulty date: March 14, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- Aircraft time: 67,702 hours, 22,195 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Zone 600 Flap
- Component: Flap, Boeing
- Component part number: 113T230132G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN - PANEL, RIGHT WING INBOARD AFTER FLAP UPPER SURFACE WBL 104. (REPAIR).  I.A.W AMM 51-21-10-307-020 REV.144 REPAINT REWORK AREA.  ACCOMPLISH THE REPAIR PER SRM (REV. 91) 51-70-10-2R-0, AND 51-70-10-2R-2. THIS IS A PERMANENT REPAIR.
